Domain wall solutions in the nonstatic and stationary Godel universes with a cosmological constant - art. no. 103503 (Retracted article. See vol. 77, pg. Nil_1735, 2008)


Yilmaz I.

PHYSICAL REVIEW D, vol.71, no.10, 2005 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 10
  • Publication Date: 2005
  • Doi Number: 10.1103/physrevd.71.103503
  • Journal Name: PHYSICAL REVIEW D
  • Journal Indexes: Science Citation Index Expanded

Abstract

In this article, we study rotating cosmological models with domain wall in the context of general relativity. For this purpose we consider domain walls with strange quark matter and normal matter in the nonstatic and stationary Godel universes with cosmological constant. We solve Einstein's field equations by using equation of state for strange quark matter and normal matter. Also, we discuss the features of obtained solutions.